# SDR GTIA2022091536663

- Difficulty date: September 15, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 23,277 hours, 10,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSY ACCUM REQ SERVICING -SERVICED L1 DOOR ASSY BOTTLE IAW AMM 52-10-00.
